# SDR USAA030009

- Difficulty date: January 15, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 39,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DURING MAINTENANCE, LOWER SKIN CRACKED 1.5 INCH, RIGHT HORIZ STAB LOWER SKIN AFT OF SPAR CHORD STATION 125.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER PER TR 55-10-07.  (M)
